# SDR CALA2023020100307

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 59,760 hours, 26,123 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Failed
- Location: Rh Overwing Emer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY BATTERY FAILED CAPACITY TEST. R+R RH OVERWING EMERGENCY LIGHT REF 33-51-38. OPS CHECK GOOD. SUPPOSED TO READ EMERGENCY LIGHT BATTERY.
